# SDR SWIA202054511

- Difficulty date: October 21, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE (A/C SIDE) HINGE LUGS ARE SCRATCHED AND PITTED, AS MARKED.  C-CHECK RO 12/05/2020.  INSTALLED PAX DOOR HINGE FUSELAGE SIDE, REF CRJ-200 SRM, REO AND DWG.  ALL CHECKS GOOD AND LEAK CHECK GOOD.
